# SDR CALA9801564

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK AT FASTENER HOLE OF WEB AT NR 2 CARGO DOORWAY FORWARD FRAME BS 950E.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.
